Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 195, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 26, 2015, 4:02 PM EDT for Shelby County, Indiana. It took effect at Jun 27, 2015, 5:36 AM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2015, 4:02 PM EDT (20:02 UTC)
- In effect from
- Jun 27, 2015, 5:36 AM EDT
- Expired
- Jun 29, 2015, 12:33 PM EDT
- In force
- 55 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Shelby County, IN
The radar
The Indianapolis radar (KIND), 47 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River (IN) at Shelbyville (SBVI3). The gauge peaked at 14.38 ft at Jun 28, 2015, 4:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03361500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 26, 2:44 PM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jun 26, 2:44 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 244 PM EDT FRI JUN 26 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 155 PM EDT FRI JUN 26 2015 LOW PRESSURE OVER THE CENTRAL PLAINS IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT AND EXIT THE STATE BY MID DAY SATURDAY. THIS WILL RESULT IN RAINY WEATHER TONIGHT AND EARLY ON SATURDAY. COOLER HIGH PRESSURE IS EXPECTED TO ARRIVE ON SATURDAY NIGHT AS THE LOW DEPARTS TO THE EAST. THIS WILL RESULT IN A RETURN TO DRY WEATHER THROUGH SUNDAY. A WARM FRONT IS EXPECTED TO PUSH IN TO THE AREA ON SATURDAY NIGHT. THIS WILL BRING CHANCES FOR RAIN BACK TO THE AREA AS THE NEW WORK WEEK BEGINS. COOLER WEATHER WITH BELOW NORMAL TEMPERATURES ARE EXPECTED FOR MUCH OF NEXT WEEK AS AS NORTHERLY FLOW FROM CANADA IS EXPECTED TO SPILL INTO THE OHIO VALLEY. && .NEAR TERM /TONIGHT/... ISSUED AT 155 PM EDT FRI JUN 26 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS A BROAD AREA OF LOW PRESSURE STRETCHING FROM CENTRAL ILLINOIS...SOUTHWEST TO OKLAHOMA. A FRONTAL BOUNDARY WAS IN PLACE ACROSS CENTRAL INDIANA BETWEEN CRAWFORDSVILLE AND LAFAYETTE TO SOUTH OF MUNCIE. RADAR SHOWS SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THIS FEATURE. FURTHERMORE RADAR SHOWING SIGNS OF MCV OVER CENTRAL ILLINOIS. WATER VAPOR IMAGERY ALOFT CONTINUES TO SHOW A SHORT WAVE OVER ILLINOIS AND WISCONSIN...PUSHING SE TOWARD INDIANA. GFS AND NAM CONTINUE THE VERY FAVORABLE SET UP FOR PRECIPITATION TONIGHT. THE UPPER SHORT WAVE IS EXPECTED TO PUSH ACROSS INDIANA TONIGHT...PROVIDING FORCING AS THE SURFACE LOW IS EXPECTED TO DEEPEN ACROSS SOUTHERN INDIANA. FORECAST SOUNDINGS SHOW DEEP SATURATION WITH PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AT 00Z. LOWER LEVEL Q VECTOR CONVERGENCE REMAINS FAVORABLE. TIME HEIGHTS CONTINUE TO SHOW DEEP MOISTURE AND GOOD LIFT AVAILABLE. THUS WILL CONTINUE ONGOING FLASH FLOOD WATCH AND CONTINUE 100 POPS...PARTICULARLY DURING THE FIRST FEW HOURS AFTER 00Z. PRECIP INTENSITY SHOULD BEGIN TO DROP OFF AFTER 06Z AS THE SURFACE LOW BEGINS TO PULL NORTHEAST AND BEST FORCING IS LOST. FORECAST SOUNDINGS AT THAT TIME TREND TOWARD SOME DRIER AIR INTRUDING INTO THE COLUMN. THUS WILL TREND TOWARD LESSER POPS OVERNIGHT AS THE SYSTEM SLOWLY BEGINS TO DEPART...PARTICULARLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. AS FOR TEMPS WILL TREND LOWS TOWARD WET BULB TEMPS...WHICH WILL BE WARMER THAN MAVMOS. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 155 PM EDT FRI JUN 26 2015 GFS AND NAM SUGGEST THE DEPARTING LOW WILL BE LINGERING ACROSS OHIO ON SATURDAY MORNING. BROAD CYCLONIC SURFACE FLOW WILL BE IN PLACE ACROSS CENTRAL INDIANA. TIME HEIGHT SECTIONS CONTINUE TO SHOW PLENTIFUL LOWER AND MIDDLE LEVEL MOISTURE AVAILABLE...AS DO THE FORECAST SOUNDING...PARTICULARLY ACROSS THE EASTERN PARTS OF THE FORECAST AREA. MEANWHILE ALOFT...AN UPPER TROUGH LOOKS TO BE IN PLACE ACROSS CENTRAL INDIANA. THUS WILL NEED TO CONTINUE SOME POPS ON SATURDAY MORNING...WITH HIGHEST POPS EAST...CLOSEST TO THE THE LOW AND LESSER POPS TO THE WEST. WITH WRAP AROUND FLOW EXPECTED AT THIS POINT...HEAVY RAINS WILL NOT BE EXPECTED ON SATURDAY. AS THE DAY PROGRESSES ON SATURDAY THE SURFACE LOW IS EXPECTED TO DEPART FARTHER TO THE NORTHEAST...WHILE HIGH PRESSURE OVER THE CENTRAL PLAINS BEGINS TO BUILD ACROSS WESTERN PARTS OF THE STATE...PROVIDING SUBSIDENCE. THUS WILL TREND TOWARD A DRY FORECAST IN THE AFTERNOON ACROSS MUCH OF THE FORECAST AREA...BUT CLOUDS MAY LINGER DUE TO THE UPPER TROUGH ALOFT. WILL TREND HIGHS ON SATURDAY COOLER THAN MAVMOS. ON SATURDAY NIGHT AND SUNDAY...DRY WEATHER WILL BE EXPECTED AS THE GFS AND NAM CONTINUE TO SUGGEST THE UPPER TROUGH EXITING TO THE NORTHEAST AND WEAK RIDGING BUILDING ALOFT. MEANWHILE AT THE SURFACE...HIGH PRESSURE SETTLES ACROSS THE OHIO VALLEY...AND FORECAST SOUNDINGS DRY OUT AMID SUBSIDENCE. GIVEN THE COOLER ...WESTERLY FLOW...WILL TREND LOW ON SATURDAY NIGHT CLOSE TO MAVMOS. WITH FULL SUN EXPECTED SUNDAY...WILL ALSO TREND HIGHS CLOSE TO MAVMOS FOR NOW. GFS AND NAM SUGGEST ANOTHER SHORT WAVE APPROACHING FROM THE NORTHWEST ON SUNDAY NIGHT INTO MONDAY AS A HIGHLY AMPLIFIED FLOW ALOFT IS EXPECTED WITH STRONG RIDGING IN THE WESTERN UNITED STATES AND A DEEPER TROUGH ACROSS THE EASTERN PARTS OF THE COUNTRY. AS THIS FEATURE ARRIVES ON SUNDAY NIGHT...IT APPEARS TO ARRIVE WITH A SURFACE TROUGH. GULF MOISTURE WILL BE CUT OFF WITH THIS ONE...THUS ANY PRECIP WILL BE ON THE LIGHTER SIDE OF WHAT WE HAVE PREVIOUSLY SEEN. WILL INCREASE CLOUDS AND INCLUDE POP CHANCES ON SUNDAY NIGHT INTO MONDAY AS THIS TROUGHY PATTERN ALOFT AND THE SURFACE LOOKS TO REMAINS. WILL TREND LOWS ON SUNDAY WARMER THAN MAVMOS AND HIGHS ON MONDAY COOLER WITH EXPECTED CLOUDS AND PRECIP. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 223 PM EDT FRI JUN 26 2015 A BROAD UPPER LEVEL LOW CENTERED OVER EASTERN CANADA WILL RESULT IN BELOW NORMAL TEMPERATURES AND RAIN CHANCES FOR THE ENTIRE EXTENDED PERIOD. THIS PATTERN WAS CAPTURED WELL BY THE SUPERBLEND INITIALIZATION...SO WILL NOT DIVERT FROM THOSE NUMBERS. AS WEAK WAVES ROTATE THROUGH THE AFOREMENTIONED LOW...PRECIP CHANCES WILL BE ENHANCED AT TIMES THROUGH THE PERIOD...ESPECIALLY ACROSS SOUTHERN PORTIONS OF THE AREA ON WEDNESDAY NIGHT. LATEST SUPERBLEND INITIALIZATION SEEMS TO BE PICKING UP ON THIS ENHANCEMENT TOO BY BRINGING LIKELY POPS INTO THE FAR SOUTHWEST COUNTIES. && .AVIATION /DISCUSSION FOR THE 26/1800Z TAF ISSUANCE/... ISSUED AT 130 PM EDT FRI JUN 26 2015 POOR FLYING CONDITIONS CAN BE EXPECTED FOR DURATION OF TAF PERIOD AS WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS IMPACT TAF SITES. IFR/LIFR CONDITIONS WILL BE THE PREVAILING FLIGHT CATEGORIES THROUGH TOMORROW MORNING. CURRENTLY...ISOLATED THUNDERSTORMS ARE MOVING THROUGH THE TAF SITES WITH PERIODS OF VERY HEAVY RAIN...RESULTING IN VISIBILITIES IN THE IFR CATEGORY. THUNDERSTORMS SHOULD SUBSIDE BY LATE AFTERNOON...BUT WIDESPREAD RAIN WILL CONTINUE INTO THE NIGHT WITH LIFR CEILINGS. GRADUAL IMPROVEMENT TO IFR WILL OCCUR THROUGH THE NIGHT WITH MVFR RETURNING AROUND MID MORNING TOMORROW AS RAIN TAPERS OFF. WINDS WILL GENERALLY BE NORTHEASTERLY AT 12 TO 14 KTS...GUSTING TO 25 KTS THIS AFTERNOON. WINDS WILL SHIFT TO NORTHWEST AT END OF TAF PERIOD...SUSTAINED AT 10 TO 12 KTS. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR INZ021-028>031- 035>049-051>057-060>065-067>072. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....TDUD AVIATION...TDUD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 26, 4:24 AM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 424 AM EDT FRI JUN 26 2015 INZ045>049-051>057-060>065-067>072-270830- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 424 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY MORNING... .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE POTENTIAL TO BECOME STRONG AND SEVERE. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON THROUGH TONIGHT. HAZARDS: DAMAGING WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH FLOODING. LARGE HAIL. AND CLOUD TO GROUND LIGHTNING. ISOLATED TORNADOES ARE ALSO A THREAT. TIMING: MAINLY BEGINNING EARLY THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE THE FUEL FOR LARGE THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING ALONG WITH DAMAGING WINDS AND HAIL...VERY HEAVY AND TORRENTIAL RAINFALL EARLY THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PARTS OF SOUTH CENTRAL INDIANA THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>044-270830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- 424 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY MORNING... .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SHOWERS AND THUNDERSTORMS...SOME WHICH WILL HAVE THE POTENTIAL TO BECOME STRONG. A FLASH FLOOD WATCH IS IN EFFECT FROM NOON THROUGH TONIGHT. HAZARDS: STRONG WINDS. TORRENTIAL RAINFALL WHICH CAN CAUSE FLASH FLOODING. SMALL HAIL...AND CLOUD TO GROUND LIGHTNING. TIMING: THIS AFTERNOON AND CONTINUING THROUGH EARLY TONIGHT. DISCUSSION: A VERY MOIST AIR IN PLACE OVER THE AREA WILL PROVIDE THE FUEL FOR THUNDERSTORMS THAT WILL BE CAPABLE OF PRODUCING ALONG WITH STRONG WINDS AND SMALL HAIL...VERY HEAVY AND TORRENTIAL RAINFALL THIS AFTERNOON THROUGH TONIGHT. THE BULK OF THESE STORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MAINLY THE EASTERN COUNTIES ON SATURDAY AND AGAIN MONDAY THROUGH THURSDAY. SEVERE WEATHER OUTBREAKS ARE NOT EXPECTED AT THIS TIME. DISCUSSION: A FRONTAL SYSTEM AND UPPER AIR DISTURBANCES WILL ALLOW FOR MORE THUNDERSTORM CHANCES NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) SMF
In the hours before
Special weather statement, Jun 26, 1:24 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
124 PM EDT FRI JUN 26 2015
INZ037-039-040-047-048-055>057-261800-
BOONE-HAMILTON-HANCOCK-JOHNSON-MADISON-MARION-RUSH-SHELBY-
124 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...HAMILTON...
HANCOCK...NORTHEASTERN JOHNSON...SOUTHWESTERN MADISON...NORTHEASTERN
MARION...NORTHWESTERN RUSH AND NORTHERN SHELBY COUNTIES UNTIL 200 PM
EDT...
AT 122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
ZIONSVILLE TO 9 MILES EAST OF GREENWOOD...AND MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
CARMEL...
LAWRENCE...
FISHERS...
NOBLESVILLE...
GREENFIELD...
WILLIAMS CREEK...
FAIRLAND...
CUMBERLAND...
NEW PALESTINE...
CASTLETON...
WESTFIELD...
GEIST RESERVOIR...
SPRING LAKE...
MCCORDSVILLE...
MORRISTOWN...
MORSE RESERVOIR...
CICERO...
FORTVILLE...
ARCADIA...
INGALLS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3980 8559 3979 8559 3979 8558 3973 8551
3955 8598 4003 8639 4022 8603
TIME...MOT...LOC 1725Z 249DEG 20KT 4005 8630 3963 8592
LEE/PUMASpecial weather statement, Jun 26, 1:57 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
157 PM EDT FRI JUN 26 2015
INZ039>041-048-049-057-261830-
DELAWARE-HAMILTON-HANCOCK-HENRY-MADISON-RUSH-
157 PM EDT FRI JUN 26 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN DELAWARE...EASTERN
HAMILTON...EASTERN HANCOCK...HENRY...MADISON AND NORTHERN RUSH
COUNTIES UNTIL 230 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NOBLESVILLE TO 7
MILES SOUTHEAST OF GREENFIELD...AND MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ANDERSON...
ELWOOD...
NEW CASTLE...
ALEXANDRIA...
CARTHAGE...
INGALLS...
LAPEL...
KNIGHTSTOWN...
PENDLETON...
WILKINSON...
SHIRLEY...
MARKLEVILLE...
DUNREITH...
RIVER FOREST...
EDGEWOOD...
KENNARD...
SPICELAND...
GREENSBORO...
WOODLAWN HEIGHTS...
COUNTRY CLUB HEIGHTS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3980 8522 3970 8564 4010 8609 4022 8593
4022 8587 4027 8586 4038 8571 4039 8560
3997 8519
TIME...MOT...LOC 1757Z 232DEG 23KT 4009 8599 3976 8564
LEE/PUMALocal storm report, Jun 26, 3:01 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD NOBLESVILLE 40.06N 86.03W
06/26/2015 HAMILTON IN PUBLIC
SIX INCHES OF STANDING WATER WAS ON THE ROAD IN
SAGAMORE GOLF CLUB IN NOBLESVILLE.
&&
MRDLocal storm report, Jun 26, 3:34 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 2 N ANDERSON 40.12N 85.69W
06/26/2015 M1.38 INCH MADISON IN EMERGENCY MNGR
AMOUNT FELL BETWEEN 205 PM AND 250 PM EDT 1.5 MILES
NORTH OF DOWNTOWN
&&
BHHLocal storm report, Jun 26, 3:38 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
338 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HEAVY RAIN FRANKFORT 40.28N 86.51W
06/26/2015 M2.30 INCH CLINTON IN PUBLIC
LARGE MAJORITY OF THIS FELL IN 20 MINUTES. MANY ROADS
IN AREA ARE FLOODED.
&&
BHHLocal storm report, Jun 26, 3:41 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
341 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HEAVY RAIN ALEXANDRIA 40.26N 85.68W
06/26/2015 M1.20 INCH MADISON IN BROADCAST MEDIA
1.2 INCHES IN 40 MINUTES
0334 PM HEAVY RAIN 3 NW MUNCIE 40.23N 85.43W
06/26/2015 M2.56 INCH DELAWARE IN BROADCAST MEDIA
2.56 INCHES IN 45 MINUTES
&&
JPThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:16 PM EDT | Special Weather Statement | IND | Martin | 44 min |
| Jun 25, 10:44 PM EDT | Areal Flood Warning | IND | Daviess, Greene | 6 hr |
| Jun 25, 10:59 PM EDT | Special Weather Statement | IND | Martin | 46 min |
| Jun 25, 11:20 PM EDT | Special Weather Statement | IND | Sullivan | 40 min |
| Jun 25, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin | 48 min |
| Jun 25, 11:47 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Martin | 28 min |
| Jun 26, 12:04 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Martin | 26 min |
| Jun 26, 12:14 AM EDT | Severe Thunderstorm Warning | IND | Martin | 16 min |
| Jun 26, 3:17 AM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 24 hr |
| Jun 26, 12:09 PM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Putnam, Vermillion, Warren | 3 hr |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Madison | 3 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Hamilton, Marion | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Marion, Morgan | 4 days |
| Jun 26, 12:15 PM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 3 days |
| Jun 26, 12:21 PM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Tippecanoe, Vermillion, Warren | 6 hr |
| Jun 26, 1:12 PM EDT | Flash Flood Warning | IND | Boone, Clinton, Hendricks, Montgomery, Putnam | 5 hr |
| Jun 26, 1:16 PM EDT | Flash Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Marion | 6 hr |
| Jun 26, 1:24 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Marion | 36 min |
| Jun 26, 1:54 PM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Rush and 1 more | 6 hr |
| Jun 26, 1:57 PM EDT | Special Weather Statement | IND | Hamilton, Hancock, Henry, Madison | 33 min |
| Jun 26, 3:00 PM EDT | Flash Flood Warning | IND | Delaware, Madison, Randolph | 6 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Putnam | 40 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 5 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Lawrence, Martin | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hancock | 7 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 30 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Montgomery, Parke | 55 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Marion | 41 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Bartholomew | 66 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Owen | 31 hr |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Johnson | 8 days |
| Jun 26, 4:02 PM EDT | River Flood Warning | IND | Boone, Marion | 26 hr |
| Jun 26, 6:33 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Hancock, Hendricks and 9 more | 6 hr |
| Jun 26, 7:33 PM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 6 hr |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.